# SDR AALA2019041219006

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 61,010 hours, 22,808 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Sensor
- Part number: 780A000002
- Part serial: 01131
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 57,683 hours, 22,884 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT RETURNED TO PHX ON ACCOUNT OF FALSE OVERSPEED WARNING. EMERGENCY DECLARED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE CONFIRMS THE AIRCRAFT WAS IN CLEAN/FLAP UP CONFIGURATION DURING THE OVERSPEED WARNING EVENTS. MAINTENANCE SUSPECTS THE FLAP HANDLE COMMAND SENSOR AT FAULT. REMOVED AND REPLACED THE FLAP CONTROL COMMAND SENSOR UNIT IAW AMM 27-51-17. OPS CHECK GOOD.
